# SDR SWAA2020100517067

- Difficulty date: September 20, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXIT LOCATOR HAS LAMPS INOPERABLE.  REPLACED AFT ENTRY DOOR EXIT LOCATOR LIGHT ASSEMBLY AND PERFORMED GOOD OPERATIONAL TEST, PER AMM 33-51-01-960-802.
